# SDR CALA9900285

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LEFT ELEVATOR LOWER SKIN JUST I/B AND AFT OF PANEL NR 9311.  THE CRACK WAS STOP DRILLED IAW SRM 55-20-3.  A DOUBLER WAS INSTALLED IAW SRM 55-20-3, 51-10-2, AND 51-30.  A CALCULATED BALANCE WAS PERFORMED IAW SRM 51-80-7 AND WAS WITHIN LIMITS.
